# SDR ABXA040036

- Difficulty date: December 29, 2003
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 73,198 hours, 25,966 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 051306D23392
- Condition: Burned
- Location: Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

NR 3 GENERATOR UNPARALLED LIGHT ILLUMINATED IN FLIGHT, NO VOLTS, NO FREQS.  RESET, NO VOLTS, NO FREQS, DISCONNECTED.  REPLACED NR 3 ENGINE GENERATOR IAW 24-20-01-4-0002.  DURING OPS CHECK, NOTED SPARKS COMING FROM THE TOP OF ENGINE.  FOUND T1, T2, AND T3 WIRES SHORTED AT AFT OF THE PYLON CONNECTOR BOX.  REPLACED WIRES IN NR 3 ENGINE PYLON (GENERATOR FEEDER CABLES) IAW DC8 MM 24-20-13 AND AVBORNE W/O 24003.  ENGINE RUN OPS CHECKED GOOD IAW DC8 MM 24-10-00 AND 71-00-00.
